# SDR CA980220001

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Condition: Corroded
- Location: Bolt Bore
- Part time: 3,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADES REMOVED FROM HUB FOR MAINTENANCE.  BLADE BORES WERE FOUND CORRODED BEYOND LIMITS.  THIS 4TH TIME AFTER BORE BUSHING CHANGES THE CORROSION HAS REAPPEARED.
